News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: RED RASH ROUND MOUTH AND EYES


 HEAVENLY - Sat Nov 07, 2009 7:22 am

I HAVE HAD THIS ROUND MY MOUTH, EYES AND BETWEEN EYEBROWS FOR A FEW WEEKS NOW THIS IS THE THIRD TIME THIS YEAR. DOCTORS SEEM BAFFLED. CREAMS AND GELS HAVE BEEN TRIED AND NOW ON DOXYCYCLINE, SMALL WATERY BLISTERS HAVE NOW APPEARED ON CHIN. HAVE A FEW LARGE RED ITCHY LUMPS APPEARING ON FOOT AND THIGH. FACE LOOKS HORRIBLE AND CONFIDENCE IS AT ZERO.EYES APPEAR SWOLLEN UNDERNEATH AND SORE TO TOUCH. SOME DAYS ARE WORSE THAN OTHERS.
 Dr.M.jagesh kamath - Wed Nov 11, 2009 2:57 am

User avatar Hello,You could be having a sensitization reaction to drugs possibly applied locally.Neomycin sensitization is well known so do host of other drugs.A sun reaction photodermatitis could cause reactions too.Nickel dermatitis has this area for reactions.The best solution would be to undergo a patch testing to find the cause and get treated.Demodex is a parasite on the skin again causing papules around the face and could be treated with metronidazole creme if found so.Wishing you speedy recovery.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here